Applications of Fourier integral operators
Séminaire Équations aux dérivées partielles (Polytechnique) (1971-1972), Talk no. 27, 24 p.
@article{SEDP_1971-1972____A27_0,
     author = {Duistermaat, J. J.},
     title = {Applications of Fourier integral operators},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1971-1972},
     note = {talk:27},
     zbl = {0246.47059},
     mrnumber = {410811},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1971-1972____A27_0}
}
Duistermaat, J. J. Applications of Fourier integral operators. Séminaire Équations aux dérivées partielles (Polytechnique) (1971-1972), Talk no. 27, 24 p. http://www.numdam.org/item/SEDP_1971-1972____A27_0/

[1] J.J. Duistermaat and L. Hörmander: Fourier integral operators II, Acta Math. 128, 184-269, (1972). | MR 388464 | Zbl 0232.47055

[2] J.J. Duistermaat: On Carleman estimates for pseudo-differential operators, to appear in Inventiones Math.. | MR 407423 | Zbl 0242.35069

[3] Yu. V. Egorov: On canonical transformations of pseudo-differential operators, Uspechi Mat. Nauk 25, 235-236, (1969). | Zbl 0191.43802

[4] Yu. V. Egorov: On non degenerate hypoelliptic pseudo-differential operators, Soviet Math. Dohl 10, 697-699, (1969). | Zbl 0193.38201

[5] Yu. V. Egorov and V.A. Kondratev: The oblique derivative problem. Math. U.S.S.R. Sbornik 7, 139-169 (1969). | Zbl 0186.43202

[6] Yu. V. Egorov: Non-degenerate subelliptic pseudo-differential operators, Mat. Sbornik 82, 323-342, (1970). | MR 268509 | Zbl 0197.40702

[7] L. Hörmander: Linear partial differential operators, Springer, (1963). | MR 404822 | Zbl 0108.09301

[8] L. Hörmander: Pseudo-differential operators and non-elliptic boundary problems. Ann. Math. 83, 129-209, (1966). | MR 233064 | Zbl 0132.07402

[9] L. Hörmander: Fourier integral operators I, Acta Math. 127, 79-183, (1971). | MR 388463 | Zbl 0212.46601

[10] L. Hörmander: On the existence and regularity of solutions of linear pseudo-differential equations, l'Enseignement Mathématique, IIème série 17, 99-163, (1971). | MR 331124 | Zbl 0224.35084

[11] P.D. Lax: Asymptotic solutions of oscillatory initial value problems, Duke Math. J. 24, 627-646, (1957). | MR 97628 | Zbl 0083.31801

[12] H. Lévy: An example of a smooth linear partial differential equation without solutions, Ann. Math. 66, 155-158, (1957). | MR 88629 | Zbl 0078.08104

[13] D., Ludwig: Exact and asymptotic solutions of the Cauchy problem, Comm. Pure Appl. Math. 13, 473-508, (1960). | MR 115010 | Zbl 0098.29601

[14] V.P. Maslov: Theory of perturbations and asymptotic methods, Moshov. Gosd. Univ., Moscow, (1965), (Russian).

[15] L. Nirenberg and F. Trèves: On local solvability of linear partial differential equations I, II, Comm. Pure Appl. Math. 23, 1-38 and 459-510, (1970). | MR 264470 | Zbl 0191.39103

[16] M. Sato, T. Kawal and M. Kashiwara: On pseudo-differential equations in hyper function theory, Lecture Notes of the A.M.S. Summer Institute at Berkeley, August 1971.

[17] J. Sjöstrand: Sur une classe d'opérateurs pseudo-differentiels de type principal, C. R. Acad. Sc. Paris 271, 781-783, (1970). | MR 291901 | Zbl 0199.41801

[18] J. Sjöstrand: Operators of principal type with interior boundary conditions, to appear in Acta Math.. | MR 436226 | Zbl 0253.35076